Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T22:58:56Z
dc.date.available2015-01-15T22:58:56Z
dc.date.issued2000-03
dc.identifier.citationDemiray, H. (2000). A method for higher-order expansion in non-linear ion-acoustic waves. International Journal of Non-Linear Mechanics, 35(2), 347-353. doi:10.1016/S0020-7462(99)00023-2en_US
dc.identifier.issn0020-7462
dc.identifier.urihttps://hdl.handle.net/11729/89
dc.identifier.urihttp://dx.doi.org/10.1016/S0020-7462(99)00023-2
dc.descriptionThis work was supported by the Turkish Academy of Sciences.en_US
dc.description.abstractThe basic equations describing the non-linear ion-acoustic waves in a cold collisionless plasma, in the longwave limit, is re-examined through the use of a modified multiple-scale expansion method. Expanding the field quantities into a power series of the smallness parameter epsilon, a Set Of evolution equations is obtained for various terms in the perturbation expansion. To illustrate the present derivation, a localized travelling wave solution is studied for the derived field equations and the result is compared with those of Malfliet and Wieers (J. Plasma Phys. 56 (1996) 441-450), who employed the dressed solitary wave approach from the outset of their study.en_US
dc.description.sponsorshipTürkiye Bilimler Akademisien_US
dc.language.isoengen_US
dc.publisherPergamon-Elsevier Scienceen_US
dc.relation.isversionof10.1016/S0020-7462(99)00023-2
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectMultiple scaleen_US
dc.subjectTravelling wavesen_US
dc.subjectSolitary wavesen_US
dc.subjectPerturbationen_US
dc.subjectApproximation theoryen_US
dc.subjectAsymptotic stabilityen_US
dc.subjectDifferential equationsen_US
dc.subjectNumerical methodsen_US
dc.subjectPerturbation techniquesen_US
dc.subjectPlasmasen_US
dc.subjectCold collisionless plasmaen_US
dc.subjectEvolution equationsen_US
dc.subjectHigher order expansionen_US
dc.subjectMultiple scale expansion methoden_US
dc.subjectIon acoustic wavesen_US
dc.titleA method for higher-order expansion in non-linear ion-acoustic wavesen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalInternational Journal of Non-linear Mechanicsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume35
dc.identifier.issue2
dc.identifier.startpage347
dc.identifier.endpage353
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US
dc.relation.indexWOSen_US
dc.relation.indexScopusen_US
dc.relation.indexScience Citation Index Expanded (SCI-EXPANDED)en_US
dc.description.qualityQ2
dc.description.wosidWOS:000082924000013


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record